Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Noticed large bruises on arm. Taking insulin for diabetes. Reason? I noticed two large bruises on my right arm - one about 2 in diameter, and the other about the size of a 1 rectangle...about 2 months ago, i had a very small one about 1/2 in diameter on my other arm, but it went away...also there is no pain associated, and I dont remember hitting anything...i am 49, diabetic taking insulin and taking medication for high blood pressure
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Diabetes can itself result in hyper pigmented patch called as ACANTHIOSIS NIGRICANS and this looks like a bruise.
Other common causes for bruise could be
Local injury
Lack of VIT B12 ,VIT C,FOLIC ACID,VIT K etc.
Bleeding disorders like haemophilia or thrombocytopenia
Use drugs like aspirin,pain killers,local or systemic steroids.
You must discuss with your doctor and get the required investigations done to look for he cause of these bruises.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor